# SDR C2XA06SH131

- Difficulty date: November 21, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 9,481 hours, 5,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571003
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE INTERNAL SKIN WAS FOUND TO BE CORRODED BETWEEN FRAMES 17 AND 19 AND STRINGERS 21L AND 21R.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EMB 145XR SRM 53-21-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
